# SDR CA990927015

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214664
- Condition: Leaking
- Location: Nr 1
- Part time: 5,322 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE NR 1 BRAKE WAS FOUND TO BE LEAKING.
